# SDR ASAA1159454

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 806 hours, 276 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 1096469
- Condition: Defective
- Location: Cabin Pressure
- Part time: 820 hours, 283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE IT WAS OBSERVED CABIN ALTITUDE TO BE FREQUENTLY OSCILLATING BETWEEN 500 FPM RATE OF CLIMB AND 300 FPM RATE OF DESCENT.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21 31 01 AND OPS CHECK GOOD IAW AMM 21 31 00 700 802.
